# SDR AALA201905229014

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 11,838 hours, 4,447 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2762
- Part serial: 1042
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ODOR IN AFT GALLEY. SMELLED ELECTRICAL WENT AWAY ONCE CHILLERS WERE TURNED OFF. MAINTENANCE REMOVED AND REPLACED AFT GALLEY CHILLER IAW AMM 25-34-51. OPS CHECK NORMAL.
